Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Subgroups of the multiplicative group of a division ring


Author: R. J. Faudree
Journal: Trans. Amer. Math. Soc. 124 (1966), 41-48
MSC: Primary 20.99; Secondary 16.46
DOI: https://doi.org/10.1090/S0002-9947-1966-0201508-9
MathSciNet review: 0201508
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.99, 16.46

Retrieve articles in all journals with MSC: 20.99, 16.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0201508-9
Article copyright: © Copyright 1966 American Mathematical Society